Pregnancy & Birth Clubs <
07/07/2016 at 20:36
2 weeks ago i started taking Utovlan which is a tablet that delays your period. The reason I took this is because I was going on holiday and didn't want a period whilst I was away. 7 days have passed now since I took the last tablet and there has been no sign of my period, I decided to take a test this afternoon and it has come back as a strong positive. Me and my partner are over the moon as we have been trying for a baby for the last 6 months but in the month running up to our holiday we didn't try as much but obviously i got caught. I am very concerned that these tablets could have some affect on my pregnancy, does anybody have any advice or who has been through anything similar?
08/07/2016 at 09:59
Hi Amy, first of all congrats on ur pregnancy! Secondly, try not to worry about the tablets. Speak to ur doctor for advice to put ur mind at ease but basically the tablet u have been taking is very similar to progesterone which is the hormone that is released in pregnancy to stop the lining of ur womb from shedding so baby has somewhere to live for 9 months! Did u take a test before u started the tablets? And do u know roughly how far along u may be? Ur doc will be able to go through all of it with u though so book an appointment If u can.
08/07/2016 at 11:39
thank you for your reply. I have been to the doctors again this morning and I have seen my normal GP and the nurse who gave me the tablets and they have re assured me that everything should be ok so I am feeling a lot better now :):)
08/07/2016 at 11:54
Aww great to hear. Happy healthy 9 months to u :)
Continues below ad
with our partner Childcare.co.uk
Nice to see you! Please do nose around, sign up and join in.